Journal article icon

Journal article

COHOMOLOGY OF VECTOR FIELDS ON A MANIFOLD

Publication status:
Published

Actions


Access Document


Authors


Journal:
TOPOLOGY
Volume:
16
Issue:
4
Pages:
285-298
Publication date:
1977-01-01
DOI:
ISSN:
0040-9383
URN:
uuid:2cdd6286-0fc2-4adf-92a6-936f159194d2
Source identifiers:
25070
Local pid:
pubs:25070

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP